# SDR SWAA2023120517174

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] CUSTOMER CARD COMPLETE AND VERIFIED MEASUREMENT TABLE.;[03] CORROSION ON FLOOR TO SIDEWALL SUPPORT WAS FOUND TO BE OUT OF LIMITS; REMOVE AND REPLACED SIDEWALL SUPPORT AT BS 500A TO 500I RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 143A7500.;[04] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 3 AND MEASUREMENT TABLE.
